# SDR AALA201708099005

- Difficulty date: August 8, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 13,092 hours, 2,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81361
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 DOOR EMERGENCY EXIT SIGN LENS COVER MISSING. REPLACED R1 DOOR CABIN WALL, MOUNTED EMERGENCY EXIT MARKER PER M/M 33-51-13. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
